# SDR UPS05844259

- Difficulty date: March 22, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755827U2
- Part serial: 857556
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 "A" PIT CARGO DOOR ENTRANCE L33R FWD CORNER BOTTOM BANANA FITTING HAS .400 INCH LONG CRACK.     ROMOVED AND REPLACED BANANA FITTING IAW DC-8 SRM 51-1-20D & 51-1-21.
